# SDR SWAA2015061840914

- Difficulty date: May 31, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 42,528 hours, 24,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD TE DELAMINATED.  R & R AFT FLAP IAW AMM.
